# SDR I5PA2024051775703

- Difficulty date: May 17, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 66,503 hours, 34,538 cycles
- Engine: Pwa PW2037
- Engine time: 54,860 hours, 23,578 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pilot Valve
- Part number: 33990047
- Part serial: 915C
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP.) ESI - R ENG HPSOV SEURED CLOSED. MEL 36-11-02. R/R R ENG HS PILOT PER AMM 36-11-08. OPS CHECK NORMAL.
